# SDR SWAA2013072618600

- Difficulty date: July 15, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N619SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28035
- Aircraft time: 57,519 hours, 46,562 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 65C35777
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER SPLICE, STRINGER 25L, BS 907.  R&R STRINGER SPLICE IAW SRM.
